Management Of Swelling And Redness After Immunization In 8 Month Infants?

Illustration of Management Of Swelling And Redness After Immunization In 8 Month Infants?
Illustration: Management Of Swelling And Redness After Immunization In 8 Month Infants? vaccine-safety-training.org

I want to ask my child 8 months after immunization 4 days later his thighs are swollen and red, but not fussy. What should I do? Do I need to go to the hospital?

1 Answer:

Hello Mrs. Alika Alika thank you for consulting us on HealthReplies.com. It is still normal for the swelling and redness of the former injection area after immunization. Although this will make anyone parents feel anxious about the conditions that occur in these children. You do not need to worry because this is a side effect that in time will disappear on its own even though it takes quite a long time for weeks.

The emergence of these side effects due to the body begins to form immunity against the injected disease. What you need to be aware of is the side effects of immunization in the form of anaphylactic allergic reactions in which there is an allergy in the body to the immunization given. Although rare, this is dangerous and can be life threatening. However, you also need to pay attention if the swelling occurs more than 3 months, because if it does occur there are several possibilities that occur such as:

post-injection abscesses furuncle cellulitis or hematoma tissue infection cystoma hematoma or collection of blood clots under the skin (which causes discoloration of the skin to purple) If the condition persists for almost 1 month, we recommend that you take your child with you to consult a pediatrician. In the meantime you don't need to worry and if your child is fussy because of this condition then you can do some simple things like:

cold compresses in the area for 10-20 minutes. Wrap the cold compress in a towel or cloth so it does not touch the skin directly. if accompanied by a fever, give your child to drink more water or breast milk, make sure the child does not wear blankets or hot clothing if the pain is very disturbing, you can give medicines to relieve pain such as paracetamol syrup. Thus we can convey, hopefully our information can help you. thanks.

: by

Related Question

Wrong Order Of TB Drug Consumption, Is It Dangerous?

Wrong Order Of TB Drug Consumption, Is It Dangerous?

(10 months ago)

, this morning I took TB medicine with the right schedule. But tonight, when I wanted to take vitamins, what I took and what I took was the inoxin TB medicine. So in total I took t... Read more

Overcoming Runny Feet After Exercise?

Overcoming Runny Feet After Exercise?

(1 year ago)

Why after I play futsal – + 40 minutes the soles of my feet are runny What is the cause of the friction?... Read more

Stool Accompanied By Blood And Blood Coming Out Of The Vagina During Bowel Movements?

Stool Accompanied By Blood And Blood Coming Out Of The Vagina During Bowel Movements?

(11 months ago)

In the evening I want to ask the doctor half a month I defecated blood came out of the vagina just drained of blood if defecating the doctor is dangerous doctor what medicine shoul... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *